Completely positive quantum stochastic convolution cocycles and their dilations.

Skalski, Adam G. (2007) Completely positive quantum stochastic convolution cocycles and their dilations. Mathematical Proceedings of the Cambridge Philosophical Society, 143 (1). pp. 201-219. ISSN 1469-8064

[img]
Preview
PDF (1.pdf)
1.pdf

Download (168kB)

Abstract

Stochastic generators of completely positive and contractive quantum stochastic convolution cocycles on a C*-hyperbialgebra are characterised. The characterisation is used to obtain dilations and stochastic forms of Stinespring decomposition for completely positive convolution cocycles on a C*-bialgebra.

Item Type: Journal Article
Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information: RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2401
Deposited By: ep_importer
Deposited On: 31 Mar 2008 13:59
Refereed?: Yes
Published?: Published
Last Modified: 22 Aug 2019 00:27
URI: https://eprints.lancs.ac.uk/id/eprint/2401

Actions (login required)

View Item View Item